Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 84, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 26, 2011, 4:47 AM CST. It took effect at Nov 27, 2011, 3:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 4:47 AM CST (10:47 UTC)
- In effect from
- Nov 27, 2011, 3:00 AM CST
- Expired
- Nov 27, 2011, 8:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
947 WHUS73 KGRB 261047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 AM CST SAT NOV 26 2011 ...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ541>543-261900- /O.CAN.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/ /O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 447 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR DEATHS DOOR...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 2 TO 4 FT ARE EXPECTED...LOCALLY HIGHER NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-261900- /O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 447 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
7 follow-up statements
200 WHUS73 KGRB 261530 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 AM CST SAT NOV 26 2011 ...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ521-522-541>543-262330- /O.CON.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 930 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
440 WHUS73 KGRB 262230 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 430 PM CST SAT NOV 26 2011 ...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ521-522-541>543-270630- /O.CON.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 430 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
661 WHUS73 KGRB 270311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST SAT NOV 26 2011 ...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ521-522-541>543-271115- /O.CON.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
305 WHUS73 KGRB 271013 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 AM CST SUN NOV 27 2011 ...GUSTY NORTHWEST WINDS ON LAKE MICHIGAN TODAY... .NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS ARE EXPECTED TODAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ521-522-541>543-271815- /O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 413 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL CONTINUE TODAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY...AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
068 WHUS73 KGRB 271554 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CST SUN NOV 27 2011 ...GUSTY NORTHWEST WINDS ON LAKE MICHIGAN THIS AFTERNOON... .NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS ARE EXPECTED THIS AFTERNOON. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ521-522-541>543-280000- /O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 954 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY...AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
526 WHUS73 KGRB 272100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CST SUN NOV 27 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .NORTHWEST WINDS OF 15 TO 25 KTS WITH LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. FROM TUESDAY INTO TUESDAY NIGHT...A DEEPENING LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH GALES OVER LAKE MICHIGAN. LMZ541>543-280500- /O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ /O.NEW.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 300 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY. * WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 9 FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-522-280200- /O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 300 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. * WAVES 1 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH/SAC
164 WHUS73 KGRB 272116 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST SUN NOV 27 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT... .NORTHWEST WINDS OF 15 TO 25 KTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. A DEEPENING LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH GALES OVER LAKE MICHIGAN. LMZ541>543-280530- /O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ /O.CON.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY. * WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 9 FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-522-280200- /O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 316 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING. * WAVES 2 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 4:24 AM CST, 23 minutes earlier.
Area forecast discussion, Nov 26, 4:24 AM CST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CST SAT NOV 26 2011 .SHORT TERM...TODAY THROUGH SUNDAY...MAIN FCST CONCERNS ARE PCPN TRENDS AND TYPE...AND PSBL ACCUMS IN THE LAKE SUPERIOR SNOW BELT. A SHARP UPPER TROF WAS SHIFTING EAST ACROSS THE NORTHERN PLAINS EARLY THIS MORNING. A COUPLE SHORT-WAVES AND A JET STREAK RIDING UP THE EAST SIDE OF THIS TROF WERE COMBINING WITH LLVL WAA TO PRODUCE A LARGE SWATH OF LIGHT RAIN OVER THE NW HALF OF WI. THIS RAIN WAS OCCURRING IN ADVANCE OF A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT OVER SOUTHERN MN. THE LARGE AREA OF RAIN IS EXPECTED TO SHIFT EAST DURING THE DAY... EVENTUALLY FILLING IN OVER THE LKSHR COUNTIES BY MIDDAY. WILL CARRY CATEGORICAL POPS FOR THE ENTIRE FCST AREA. THE RAIN WILL TAPER OFF TO SCT SHOWERS FROM WEST TO EAST AS THE COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING...AND A WEAK DRY SLOT ARRIVES. USED A BLEND OF THE PREVIOUS FCST AND SREF FOR MAX TEMPS TODAY...WHICH WILL LIKELY ONLY WARM ABOUT 5 DEGREES ABOVE THE CURRENT READINGS. ANY LINGERING PCPN IS EXPECTED TO GRADUALLY MIX WITH OR CHANGE TO SNOW FROM NW TO SE TONIGHT AS COLDER AIR ARRIVES. PCPN TYPE WILL BE TRICKY IN THE SOUTHERN PART OF THE FA...WHERE DRYING IN THE MID-LEVELS (WITH THE DRY SLOT) MAY STRIP OUT ANY ICE CRYSTALS IN THE SATURATED LAYER...AND LIMIT THE POTENTIAL FOR A CHANGEOVER TO SNOW. HIGHEST POPS FOR TONIGHT INTO SUNDAY WILL BE ACROSS FAR NC WI...INCLUDING VILAS COUNTY...WHERE SOME LAKE-ENHANCED SNOW WILL DEVELOP. FAVORABLE LLVL WIND TRAJECTORIES...LK-H8 DELTA-T'S OF 15-16 C...AND SOME ENHANCEMENT DUE TO THE UPPER TROF PASSAGE CAN BE EXPECTED LATE TONIGHT. HOWEVER...ONLY A BRIEF PERIOD OF INSTABILITY IS EXPECTED...AND THERMODYNAMIC PROFILES DO NOT SUPPORT DENDRITIC ICE CRYSTAL GROWTH. GIVEN THE NEGATIVE FACTORS...THIS APPEARS TO BE A MARGINAL EVENT...SO SNOWFALL AMOUNTS WERE LOWERED TO 1 TO 3 INCHES OVER VILAS COUNTY. THE LK-EFFECT SNOWFALL SHOULD TAPER OFF ON SUNDAY AFTERNOON. HIGH TEMPERATURES WILL BE ABOUT 15 DEGREES COLDER ON SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. THE LATEST GFS ENSEMBLE MEAN INDICATES THAT THE LARGE TROUGH OVER THE EASTERN CONUS LATE THIS WEEKEND WILL GET REINFORCED BY A COUPLE SHORTWAVES...WHICH WILL HELP NW FLOW REMAIN OVERHEAD FOR MUCH OF THIS FORECAST. THE OPERATIONAL MEDIUM RANGE MODELS SHOW THIS AS WELL...THOUGH AN INITIALIZATION ERROR CAUSED THE 00Z GFS TO DIVERGE EARLY THIS WEEK WITH THE UPPER LOW OVER THE SOUTHEAST CONUS. WILL THEREFORE USE A BLEND OF THE ECMWF AND GEM THROUGH 12Z WEDNESDAY...BEFORE GOING WITH A ECMWF/GFS BLEND THEREAFTER. SUNDAY NIGHT THROUGH MONDAY NIGHT...SHORTWAVE TROUGH WILL BE EXITING TO THE EAST SUNDAY EVENING AND HIGH PRESSURE WILL BE BUILDING INTO THE REGION. MODELS SHOW DRY AIR AT 850-700MB QUICKLY ARRIVING...BUT WONDER IF ITS TOO QUICK GIVEN THE THERMAL TROUGHING IN PLACE AT 00Z MON. THINK WILL HAVE SOME STRATO-CU STICKING AROUND UNTIL THE RIDGE AXIS ARRIVES AND 850MB WINDS TURN TO THE WEST. WILL TWEAK CLOUD COVER UPWARDS A LITTLE IN THE EVENING...BUT SKIES SHOULD TURN MOSTLY CLEAR OVERNIGHT. WARM ADVECTION CRANKS UP ON MONDAY AHEAD OF THE NEXT TROUGH TO DIVE INTO THE NORTHERN PLAINS. SHOULD SEE SOME MID AND HIGH CLOUDS ON THE INCREASE ON MONDAY...BUT LOW LEVELS WILL REMAIN DRY. THE SHORTWAVE WILL DRIVE A COLD FRONT ACROSS THE FORECAST AREA MONDAY NIGHT. MOISTURE WILL REMAIN IN SHORT SUPPLY AHEAD AND BEHIND THE FRONT...MAKING EVEN LAKE EFFECT SNOW SHOWERS TOUGH TO COME BY DESPITE DELTA T/S INCREASING TO AROUND 13C BY 12Z TUESDAY. WILL KEEP A MENTION OF FLURRIES OVER THE SNOW BELTS OF N-C WISCONSIN. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL OVER THE PERIOD. REST OF THE FORECAST...HIGH PRESSURE WILL BE PASSING ACROSS THE REGION TUESDAY AND TUESDAY NIGHT WHICH WILL LEAD TO QUIET CONDITIONS...THOUGH WILL SEE INCREASING CLOUDS TUESDAY NIGHT THANKS TO JET ENERGY BRINGING A SWATH OF MID AND HIGH LEVEL MOISTURE. SHORTWAVE ENERGY WILL BE SWINGING ACROSS SOUTHERN CANADA WHICH WILL PUSH A COLD FRONT INTO NORTHWEST WISCONSIN BY LATE WEDNESDAY...AND ACROSS THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY. ALREADY CARRYING SLIGHT CHANCE POPS ON THURSDAY AND THIS LOOKS FINE. WILL CARRY THE HIGHEST POPS OVER N-C WISCONSIN DUE A DECENT SURGE OF POLAR AIR ARRIVING. THIS TIME...THE POLAR AIRMASS WILL BE HANGING AROUND FOR AWHILE. && .AVIATION...(FOR THE 06Z TAF ISSUANCE) LOW CLDS SHOULD REMAIN ENTRENCHED ACRS THE AREA OVERNIGHT. EXPECT CIGS AND VSBYS TO EDGE DOWNWARD. PCPN MOST LIKELY ACRS THE W...WHERE THERE WL BE SOME RN/DZ. SHALLOWER MOISTURE IN THE E SUGGESTS MAINLY DZ TNGT. && .MARINE...HAVE DELAYED THE START TIME FOR THE SMALL CRAFT ADVISORY UNTIL LATE TONIGHT (09Z/SUN) AND ADDED THE BAY ZONES. CURRENT WINDS AND WAVES ARE WELL BLO CRITERIA...AND SHOULD REMAIN THAT WAY UNTIL AFTER THE SFC LOW LIFTS NE OF THE RGN LATER TONIGHT. THE GRADIENT WILL INCREASE BEHIND THE LOW LATE TONIGHT...WITH GUSTY NW WINDS DEVELOPING AS COLDER AIR ADVECTS INTO THE RGN. THE STRONGEST GUSTS WILL LIKELY OCCUR NEAR DEATHS DOOR ON SUNDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/MPC
Hazardous weather outlook, Nov 25, 2:53 PM CST, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST FRI NOV 25 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 253 PM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS POSSIBLE AT TIMES SATURDAY NIGHT INTO EARLY SUNDAY AFTERNOON. RAIN IS EXPECTED TO CHANGE OVER TO SNOW SATURDAY NIGHT FROM WEST TO EAST. SEVERAL INCHES OF SNOW ARE POSSIBLE ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST WISCONSIN WITH ONLY MINOR ACCUMULATIONS POSSIBLE OVER THE REMAINDER OF THE REGION BY SUNDAY AFTERNOON. ALTHOUGH AMOUNTS WILL BE MINOR AWAY FROM THE SNOW BELT REGION...ANY SNOWFALL CAN CAUSE SLICK ROADS...LEADING TO TRAFFIC ACCIDENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-262100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 253 PM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WIND GUSTS COULD APPROACH GALE FORCE SUNDAY INTO SUNDAY EVENING... ESPECIALLY OVER THE COASTAL WATERS OF NORTHERN DOOR COUNTY. MG/ECKBERG
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.